Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have migraines, mouth has a pulling sensation. Taking tramadol SR, gabapentin, sumatriptan. Reason?

Hi, when I am talking the corner of my mouth pulls down occasionally. I don t get it all the time. I am not sure if it makes a difference but I am taking tramadol SR gabapentin sumatriptan ( migraine ) nortiptoline (low dose on a night) and paracetamol . I can t control the twitches but it pulls the right corner of my mouth down violently as far as it goes. Can you help?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Repeated twitching of any muscle is often related to a problem of either the muscle itself or the nerve(s) leading to that muscle.
Any muscle, that can be voluntarily moved, is capable of sustaining fasciculations every now and then, or repeatedly throughout the day
The more you worry and obsess about your lip, and the more you examine it in a mirror, the more likely it will twitch away. Dehydration and a shortage of magnesium and potassium can cause fasciculations.
Take a CT brain to rule out neurological cause. If no problem is there - forget it, it will become automatically alright in course of time and a balanced healty diet containing antioxidants and potassium. You an take antioxidant tabs also.
It will run its course and settle down.
Best wishes
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor